# SDR SWIA200717858

- Difficulty date: January 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 8,327 hours, 7,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CLIP ON LEFT SIDE AT STRINGER 15 LT AND FS 624.0 ON AFT SIDE OF AFT PRESSURE BULKHEAD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW LT CLIP AS PER REO 601R-53-61-422.
